# SDR DALA2023112109594

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,336 hours, 40,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.SHIP 3243 DISC:FLIGHT CREW REPORTED DOOR 1R SLIDE ARMING HANDLE CAN PUSHED IN THE ARM DIRECTION WITH THE SAFETY PIN INSTALLED. C/A: FOUND ARMING HANDLE CASTING WORN/GROOVED WHERE PIN IS SUPPOSED TO STOP ARM. AOG WORKING. 153923. INSTALLED SERVICEABLE ARMING HANDLE ASSY PER A320 AMM 52-11-22. NEED TO INSTALL STOP/FLAG WIP 145518 QC1971. SERVICED DOOR ASSIST BOTTLE IAW A320 AMM 52-10 LEAK CHECK GOOD (WIP) 174073. QC1971. (CONT ON LOG 4600965). INSTALLED ARMING HANDLE PIN STOP BRACKET IAW A-320 AMM 52-11-22. INSTALLED DOOR PANELS PER A-320 AMM 25-23-46. OK FOR SVC. ( 801266) RII STEPS COMPLETE. (LP: 4600960)
